# SDR IPXA2015122897180

- Difficulty date: December 24, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 24,180 hours, 14,623 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST IN RT SIDE COMPARTMENT, BAG TORN.  REPLACED LIFE VEST IN RT SIDE STORAGE COMPARTMENT ON FLT DECK REF AMM 25-64-00.
